Whether towage in open seas subject to maritime cabotage rules

Chuah, Jason (2007) Whether towage in open seas subject to maritime cabotage rules. Journal of International Maritime Law, 13 (1). pp. 63-65. ISSN 1478-8586

Full text not available from this repository.
Item Type: Article
Subjects: University of Westminster > Westminster Law School
Depositing User: Miss Nina Watts
Date Deposited: 23 Jun 2008 10:28
Last Modified: 21 Oct 2009 11:15
URI: http://westminsterresearch.wmin.ac.uk/id/eprint/5190

Actions (login required)

Edit Item (Repository staff only) Edit Item (Repository staff only)